RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ruzakova, O A

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:175
Abstract pages:963
Full texts:447
References:143
E-mail:

http://www.mathnet.ru/eng/person18339
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/693687

Publications in Math-Net.Ru
2014
1. O. A. Ruzakova, “Controllability of a non-classical model of mathematical physics”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 6:4 (2014),  5–12  mathnet
2012
2. O. A. Ruzakova, E. A. Oleynik, “On the Controllability of Linear Sobolev Type Equations with Relatively Sectorial Operator”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, 11,  54–61  mathnet
2008
3. V. E. Fedorov, O. A. Ruzakova, “On solvability of perturbed Sobolev type equations”, Algebra i Analiz, 20:4 (2008),  189–217  mathnet  mathscinet  zmath; St. Petersburg Math. J., 20:4 (2009), 645–664  isi
2003
4. V. E. Fedorov, O. A. Ruzakova, “Controllability in Dimensions One and Two of Sobolev-Type Equations in Banach Spaces”, Mat. Zametki, 74:4 (2003),  618–628  mathnet  mathscinet  zmath; Math. Notes, 74:4 (2003), 583–592  isi  scopus
5. O. A. Ruzakova, “Конечномерная управляемость уравнений соболевского типа”, Vestnik Chelyabinsk. Gos. Univ., 2003, 7,  127–135  mathnet
2002
6. V. E. Fedorov, O. A. Ruzakova, “One-Dimensional Controllability of Sobolev Linear Equations in Hilbert Spaces”, Differ. Uravn., 38:8 (2002),  1137–1139  mathnet  mathscinet; Differ. Equ., 38:8 (2002), 1216–1218
7. E. V. Fedorov, O. A. Ruzakova, “Controllability of Sobolev-type linear equations with relatively $p$-radial operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 7,  54–57  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:7 (2002), 52–55

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020